Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Smal, Alexander Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:152
Abstract pages:87
Full texts:31
References:14
E-mail:
Website: https://logic.pdmi.ras.ru/~smal/

http://www.mathnet.ru/eng/person74036
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-8241-5503
http://www.researcherid.com/rid/M-5365-2019
https://www.scopus.com/authid/detail.url?authorId=44061724500

Publications in Math-Net.Ru
2012
1. E. A. Hirsch, D. M. Itsykson, V. O. Nikolaenko, A. V. Smal, “Optimal heuristic algorithms for the image of an injective function”, Zap. Nauchn. Sem. POMI, 399 (2012),  15–31  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:1 (2013), 7–16  scopus

Presentations in Math-Net.Ru
1. Доказательство нижних оценок на размер формул для булевых функций методами коммуникационной сложности
A. V. Smal
Seminar of the Laboratory of Mathematical Logic (Saint Petersburg)
October 11, 2021 11:00
2. Полудуплексная коммуникационная сложность
A. V. Smal
Traditional winter session MIAN–POMI devoted to the topic "Mathematical logic"
December 25, 2018 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021